Anonymous
Anonymous asked in HealthWomen's Health · 3 weeks ago

Can you dissolve a yeast infection pill in water to take it easier?

My 15-year-old daughter was recently prescribed a pill to help treat her yeast infection that she was diagnosed. The first time she tried to swallow it it didn’t go down and the pill ended up turning into some sort of powder. obviously I wasn’t going to make her try to swallow that on her own, so I scooped up the powder and sprinkled it into a glass of water and had her take that. Will this affect the efficiency of the medication if so do I need to get a new one?

3 Answers

Relevance
  • D_21
    Lv 5
    3 weeks ago

    The pill goes into her stomach and gets dissolved in stomach acid anyway. Being exposed to water shouldn't do anything to alter the effectiveness of the medication. At least as long as she takes it right away.

    • Login to reply the answers
  • 3 weeks ago

    Call the pharmacy and ask - or google it to see if the pill is just as effective crushed up. Many are ok to crush up.

    • Login to reply the answers
  • PAMELA
    Lv 7
    3 weeks ago

    Ask the chemist where you got the medication.

    • Login to reply the answers
Still have questions? Get your answers by asking now.